# SDR RAAA00B2034

- Difficulty date: June 21, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,022 hours, 42,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621006
- Condition: Discharged
- Location: Cabin
- Component: Light, Intvlv
- Component part number: 873100112
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND FLOOR PROXIMITY LIGHT WOULD NOT TEST AT ROW 15.  REPLACED BATTERY.  LIGHT TESTS GOOD PER RAA ECO 86-26.
